Jump to content

Chest Tightening


Foxyblue
 Share

Recommended Posts

I get this also when the adrenaline is pumping more than usual. I have no answer as to why other than adrenaline puts our muscles in the fight or flight mode and that goes for our chest muscles also. Just a guess.

I had a stressfull day today also with sending my kids of to schools and starting back to work. Felt hyped all day with heartrates spiking to 120 sitting for over an hour. My chest has been so tight.

Know you are not alone.

Link to comment
Share on other sites

Some things that help me when I have chest tightness are to elevate my legs. Sometimes I have to elevate a lot - even to the point that they are straight up in the air but hey, it helps! Also, something like Bengay helps when I'm desperate and it just will not go away no matter what I try. The heating pad also helps, but if you use the heating pad DO NOT use it if you have already put Bengay on because it will burn you.

Link to comment
Share on other sites

Hey Bri-

I definately get the chest tightening. I feel tightness or a touch of pain when I breathe in- only occasionally. Singulair (of all things) gives me good relief.

Julie

Hi,

As I said before - It has been a very stressful week. I have had extra chest tightening. Can anyone tell me why we get chest tightening or what is happening?

Thank you,

Bri

Link to comment
Share on other sites

Hey,

I wish I knew why we get the chest tightness and pain. Dr. Low did tell me that it is a common symptom in POTS, but he never explained what causes it. He did say that paxel is one medication that usually helps the chest pain symptom. Since I don't normally have severe chest pain, I decided to stay off the paxel.

If your chest pain becomes severe, maybe you could ask your doctor what he/she thinks of paxel as a treatment.

hang in there and take care!

Shannon

Link to comment
Share on other sites

i told my doc about my chest pain and he actually asked me why i had chest pain... hmmm... i knew i wouldn't be asking him about it, now would i? so i am not sure why. it just happens. he gave me prilosec thinking it was heart burn? it did me no good so... it wasn't that. which i already knew.

dionna :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...